# SDR 20000712SH040

- Difficulty date: May 10, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: Q6
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 2A0847
- Condition: Cracked
- Location: Od Wall & Id Flg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED FOR CRACKS IN 2 PLACES.  2 CRACKS ON OUTSIDE DIAMETER WALL IN CLOSE LINEAR ALIGNMENT - 0.060 INCH THICK.  CRATER TYPE CRACK IN INSIDE DIAMETER FLANGE, 0.125 INCH DIAMETER.  (X)
